# SDR SWAA2024092731094

- Difficulty date: August 27, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB ANGLE FLOOR SUPPORT AFT BULKHEAD BS 947 LBL 2; RBL10.75; RBL12.5; RBL15; RBL17.25; RBL20 WL 179 (MARKED)<[01] REMOVED AND REINSTALL ACB FLOOR SUPPORT AFT BULKHEAD ANGLE LBL 15 TO RBL 17 WL 179 BS 947 IAW SRM 51-40-02 AND DWG 147A7500 REV. C;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
